Initial boundary value problems for a fractional differential equation with hyper-Bessel operator

Fatma Al-Musalhi, Nasser Al-Salti, Erkinjon Karimov

Research output: Contribution to journalArticle

3 Citations (Scopus)


Direct and inverse source problems of a fractional diffusion equation with regularized Caputo-like counterpart of a hyper-Bessel differential operator are considered. Solutions to these problems are constructed based on appropriate eigenfunction expansions and results on existence and uniqueness are established. To solve the resultant equations, a solution to such kind of non-homogeneous fractional differential equation is also presented.

Original languageEnglish
Pages (from-to)200-219
Number of pages20
JournalFractional Calculus and Applied Analysis
Issue number1
Publication statusPublished - Feb 23 2018



  • Erdélyi-Kober fractional order operators
  • fractional differential equations
  • hyper-Bessel operators
  • initial boundary value problems
  • inverse problems
  • Mittag-Leffler functions
  • series solutions

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this